# SDR NSVA20070214

- Difficulty date: August 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 23,228 hours, 35,549 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 101524887611
- Part serial: 716093
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IS PITCHING UP AND DOWN UNCOMMANDED.  REQUIRES EXCESSIVE FORCE ON CONTROL WHEEL TO MAINTAIN DESIRED PITCH, EVEN WITH ELECTRIC TRIM DISCONNECTED.  REMOVED AND REPLACED ELECTRIC ELEVATOR TRIM TAB ACTUATOR IAW REPS AIRLINER 1900D M/M 27-30-07-201.  PERFORMED ELEVATOR ELECTRIC TRIM TAB CABLE RIGGING IAW 27-30-07-201 PAGE 10.  PERFORMED ELEVATOR ELECTRIC TRIM OPERATION CHECK PROCEDURE 27-30-09.  ALL CHECKS GOOD.
